ICollatio


























  1. Same. I jumped from 50 to 100 but after a couple of weeks found it is too much. Now back to 50. Anxiety is a lot. I will stay at 50 to adjust again and probably will go up again but this time slowly and in a longer time as I've found out that my body is very sensitive to changes in dosage.

  2. It could happened, at start I don't have nausea but it started after 4th week and same headache issue after 6th week

  3. That's very reassuring to hear🙏🏼 May I ask about your timeline (how long and what dosage?) thank you♥️

  4. You can look at my most recent post on this sub for more details. Started in August this year at 25mg and now up to 150mg/day. Every time I increase I feel like total shit for a few weeks. I’ll have a good day here and there but then a terrible one right when I’m thinking I’m better. Definitely a roller coaster. But I had finally started to level out after several weeks on 100mg before increasing again.

  5. I'm in the exact same boat, having the same exact symptoms with 100mg. Was doing great, and then went to the same exact thing that you are describing.

  6. It's frustrating, I hope it works if we stick to it. Did you start with 100mg?

  7. No, I started with 50 for 4 weeks, currently on 100 for 2 weeks.

  8. Thank you for your reply. So you have been on 100mg for 2 weeks? Today i took only 75mg to see if this would work better for me. Would be great to hear from other team members their experience on this

  9. Yes 2 weeks. It's hard but I think I'll stay on this for a while to see what happens.

  10. For me will do the same and see how it goes. However if the fatigue does not improve in 3 weeks then might consider changing

  11. It will improve, I had fatigue when started on 50, went away after a while.

  12. I still have no answer but can say I'm dealing with same thing. Have a lot of fluctuation. It has already happened for me 3 times. I start feeling great and then feel bad again. I'm hoping that giving it time would make it consistent.

  13. Yes. I didn't have a lot of side effects with 50. Currently having way more on 100.

  14. Go to your gp, my gp prescribes me zoloft in Netherlands.

  15. Yes, For a while I thought I have MS, then I thought I have a Vascular problem, then nerve problem. I also thought I'm bipolar/borderline for a while. Your doctors are pretty right. It's nothing but GAD/maybe a little OCD.

  16. When my doctor upped my dose from 100mg to 150mg they just prescribed the 100mg pills and told me to take one and a half every day. If your pill is scored it's probably ok.

  17. That's the point. My pill is not scored :) I used to cut it in half manually.

  18. Mine are also not scored but the pharmacist gave me a pill splitter and said it's ok as long as I use the splitter and cut them only in half (so no quarters)

  19. Yeah I also use pill splitter but on the leaflet it clearly says it's not dividable to equal doses :(

  20. me too on day 19 of 25, can these ups and downs last for a month or 2? scared i wont get better, causing more anxiety, has anyone felt like this before? scaring be to death🤨🤨

  21. Seems like consensus is that it can really take few more weeks to settle.

  22. What was the manufacturer and what is it now?

  23. I just went from 4 months on 12.5mgs to 25mgs last week. I’ve been so fatigued as well. Did you start immediately at 50mgs? Anytime I start on the usual dose - the side effects are harder to handle. I would get bad tension headaches and insomnia.

  24. Yes I started immediately at 50. Hope we get through it both soon really.

  25. Yes, I had a similar experience. The first month or so was quite rough, but for me it got better. My doctor said. I should start to feel better around 4 to 6 weeks after starting Zoloft. For me it was about 6 weeks before things started to improve. I hope it’s the same for you!

  26. I started taking 50 mg. for GAD in 2019. I had very similar side effects to you. I thought constantly...when will the side effects stop ??? And at exactly 8 weeks they did. And I felt great. It can take 6-8 weeks for side effects to subside. I raised my dosage to 75 mg. this last April. And again I had 8 weeks of side effects. And then the side effects stopped. And I've been feeling really good since. Hope that helps.

  27. For anxiety the therapeutic range is usually 50-150 mg. At each increment you should give it 6-8 weeks before increasing again. This is how long it can take to start feeling better.

  28. Actually 3 weeks is when that you "might" start to see small improvements from now on, and you even might not feel that for more 1-2 weeks. But you've definitely been through the main adjustment period. From now on you can expect small improvements anytime soon.

  29. Congratulations! Can I ask about your timeline? How long did it take till side effects subsided? And till you started seeing improvements?

  30. Hi there. The side effects you mention are common to those starting out on the med. Your body needs to adjust to the new med which builds up over time. The first week or two tends to be the strongest body adjustment timeframe. Just stick with it and they will likely fade by the 2nd week. Since you have "crippling anxiety", any negative side effects will seem more pronounced so just remind yourself that some of this is your brain thinking it's worse than it is. After 2 weeks and into 6 weeks, the side effects should diminish and the positive effects should take hold. Don't fight the side effects now and just roll with it knowing your body is correctly adjusting chemically. Think of it as a good sign and the discomfort will pass. Moving to 100 may increase your side effects. See how you are doing at 1 week and discuss a potentially slower dose increase with your doctor if some side effects are still there. The dose increase may cause the side effects to restart or worsen temporarily. Stay with it and keep us posted on progress! Good luck.

  31. OMG thank you for your reply! Very heart warming!

  32. An idea for you. Search this subreddit with the words "to 100mg" and look at the comments to the posts. You will see a wide variety of anecdotal effects (or none in several cases). Bottom line is that everyone's experience is unique but there are commonalities and the spectrum is varied and broad.

  33. Because there are serotonin receptors in all over the body, also there are serotonin receptors in parts of the brain which regulate body temperature/ hydration /.......

  34. I'm just starting zoloft tonight for anxiety and air hunger is one of my symptoms.

Leave a Reply

Your email address will not be published. Required fields are marked *

Author: admin